# SDR IPXA09656404

- Difficulty date: June 16, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 113T220129A
- Part serial: 001357
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B MAIN FLAP I/B AFT FLAP HINGE ARM FTG FOUND CRACKED (CRACK 1.5 INCH LENGTH).  LT WING I/B MAIN FLAP I/B AFT FLAP HINGE ARM FTG REPAIRED AS PER SRM 57-53-02-2R1 FIG 201 REV 44.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL AND 10134-2007-7075T6511 AS REPAIR ANGLES & REPAIR SIZE 2 X 4 INCHES.
